Positivity conditions for real-analytic functions

John P. D'Angelo

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationComplex analysis and geometry (Columbus, OH, 1999)
Publisherde Gruyter, Berlin
Pages103-123
Number of pages21
Volume9
StatePublished - 2001

Publication series

NameOhio State Univ. Math. Res. Inst. Publ.
Publisherde Gruyter, Berlin

Cite this

D'Angelo, J. P. (2001). Positivity conditions for real-analytic functions. In Complex analysis and geometry (Columbus, OH, 1999) (Vol. 9, pp. 103-123). (Ohio State Univ. Math. Res. Inst. Publ.). de Gruyter, Berlin.